T O P I C R E V I E W
Member # 97563
posted 11-01-2012 11:40 PM
Sooooo I've been on birth control for about a year now, and I was prescribed it to regulate my hormones because my period was very irreggular all the time. I am NOT sexually active, nor have I ever been. But awhile back ago, I lost my ability to grow aroused, and wet (though I never did anything about it) and I never have any desire to even KISS my boyfriend, whom I love and adore. Could this be because of the birth control? My doctor said birth control could lower libido & even just sensual desire. So should I stop taking my birth control? I'm not sexually active, and nor do I plan on becoming it. But I want to want to kiss my boyfriend, and be intimate with him in at least someway. Please, help.
Also, if I do stop taking it how do I count days until my next period, standard 28/30 days? [ 11-01-2012, 11:48 PM: Message edited by: justagirl1219 ]
Member # 90293
posted 11-02-2012 07:57 AM
and welcome to Scarleteen, Yes, hormonal birth control can change or reduce libido. Since this isn't something you want, you certainly could stop taking it, or go back to your doctor and talk about trying another brand, or another form of hormonal birth control. Know that if you stop taking the pills, your periods may go back to being irregular. Hormonal birth control doesn't have a lasdting impact on hormones once it isn't being taken anymore. So, it's worth thinking about whether you're also up for having irregular periods again. I'm not sure I understand your question about counting days. Could you say more of what you mean by that?
Member # 97563
posted 11-03-2012 01:35 PM
Is it possible to get an ingrown hair or a pimple around your vagina? I have a bump on the skin that like covers the vagina, peehole area. It's on the pubic region, I guess you could say because its also near some pubic hairs. I haven't had sex before, and been fingered once...soooo it is possible I could have an STD?
Also, because I'm paranoid, a few months back I was in the school bathroom, and there was no toilet paper, and I was really desperate so I used toilet paper off the floor. It appeared to be dry and fine; I know that's disgusting but I was desperate. Could I get an STD from that one little moment of being shameless? I'm a worry wart:(
Member # 3
posted 11-03-2012 01:40 PM
Generally, if you are getting lumps or bumps that look like zits or ingrown hairs on the parts of your vulva (the vagina is actually the canal inside the body) where there is hair? That's what they probably are, especially if they don't hurt a lot, aren't coming in in groups, and aren't raw or seeping.
On the other hand, if you're seeing lumps or bumps that are new to you on or around the parts of your vulva where there is little to no hair, then we can be dealing with something else. That issue with the toilet paper probably didn't pose STI risks so much as a risk of bacterial infections. But, per any of this, have you yet started with basic sexual/reproductive healthcare? If not, maybe now is a good time to start that healthcare so you can get in the habit, but also ask a provider about this? [ 11-03-2012, 03:41 PM: Message edited by: Robin Lee ]